Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Sharp effective Nullstellensatz

Author: János Kollár
Journal: J. Amer. Math. Soc. 1 (1988), 963-975
MSC: Primary 12E99; Secondary 11C08, 11J99, 13B25
MathSciNet review: 944576
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B1] W. D. Brownawell, Bounds for the degrees in Nullstellensatz, Ann. of Math 126 (1987), 577-592. MR 916719 (89b:12001)
  • [B2] -, Local Diophantine nullstellen inequalities, J. Amer. Math. Soc. 1 (1988), 311-322. MR 928261 (89h:11041)
  • [G] A. Grothendieck, Local cohomology, Lecture Notes in Math., No. 41, Springer, New York, 1967. MR 0224620 (37:219)
  • [GH] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience, New York, 1978. MR 507725 (80b:14001)
  • [F] W. Fulton, Intersection theory, Springer, New York, 1984. MR 732620 (85k:14004)
  • [H] G. Hermann, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Ann. 95 (1926), 736-788. MR 1512302
  • [MM] E. Mayr and A. Meyer, The complexity of the word problem for commutative semigroups and polynomial ideals, Adv. in Math. 46 (1982), 305-329. MR 683204 (84g:20099)
  • [MW] D. W. Masser and G. Wüstholz, Fields of large transcendence degree generated by values of elliptic functions, Invent. Math 72 (1983), 407-464. MR 704399 (85g:11060)
  • [Sh] B. Shiffman, Degree bounds for the Nullstellensatz and Bezout equation in arbitrary characteristic.
  • [Sk] H. Skoda, Applications des techniques $ {L^2}$ a la théorie des idéaux algebre de fonctions holomorph avec poids, Ann. Sci. École Norm. Sup. 5 (1972), 545-579. MR 0333246 (48:11571)
  • [Te] B. Tessier, Variétés polaires II, Algebraic Geometry, La Rabida, Lecture Notes in Math., No. 961, Springer, New York, pp. 314-491. MR 708342 (85i:32019)
  • [Th] M. L. Thompson, Topics in the ideal theory of commutative Noetherian rings, Thesis, Univ. of Michigan, 1985, unpublished.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 12E99, 11C08, 11J99, 13B25

Retrieve articles in all journals with MSC: 12E99, 11C08, 11J99, 13B25

Additional Information

Keywords: Nullstellensatz, polynomial rings, ideals
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society